Numerical bounds for degenerations of surfaces of general type일반형인 곡면의 변형의 수치적 제약

Cited 7 time in webofscience Cited 0 time in scopus
  • Hit : 259
  • Download : 0
This paper considers bounds on the numerical properties of degenerations of surfaces of general type. Under suitable assumptions, are give explicit bounds for the number of singularities outside the double curve and for the number of components in a relative canonical model. We also give bounds for the index of singularities in a special case, which illustrates clearly the reason behind the bounds for the index in a relatively minimal permissible degeneration.
Publisher
WORLD SCIENTIFIC PUBL CO PTE LTD
Issue Date
1999-02
Language
English
Article Type
Article
Keywords

SINGULARITIES

Citation

INTERNATIONAL JOURNAL OF MATHEMATICS, v.10, no.1, pp.79 - 92

ISSN
0129-167X
DOI
10.1142/S0129167X99000045
URI
http://hdl.handle.net/10203/78232
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 7 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0